Alert archive / South Dakota / High Wind Warnings in 2016
High Wind Warning 1, NWS Aberdeen, SD
NWS Aberdeen, SD issued this high wind warning at Feb 6, 2016, 3:36 AM CST for 21 counties in South Dakota. It took effect at Feb 6, 2016, 6:00 PM CST. It was in force for 30 hr. 29 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 6, 2016, 3:36 AM CST (09:36 UTC)
- In effect from
- Feb 6, 2016, 6:00 PM CST
- Expired
- Feb 8, 2016, 12:00 AM CST
- In force
- 30 hr
- Issued by
- NWS Aberdeen, SD
All 21 counties
Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Corson County, SD, Day County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 97 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 7, 9:06 AM CST | NON-TSTM WND GST 66 | 2 Ene Pierre, SD | |
| Feb 7, 9:30 AM CST | NON-TSTM WND GST 66 | 13 Nnw Sansarc, SD | |
| Feb 7, 9:50 AM CST | HIGH SUST WINDS 42 | 3 N Gann Valley, SD | |
| Feb 7, 9:50 AM CST | NON-TSTM WND GST 60 | 5 Wnw Mclaughlin, SD | |
| Feb 7, 10:02 AM CST | NON-TSTM WND GST 62 | 2 S Murdo, SD | |
| Feb 7, 10:20 AM CST | NON-TSTM WND GST 59 | 3 Se Reliance, SD | |
| Feb 7, 11:40 AM CST | NON-TSTM WND GST 59 | 13 E Eureka, SD | |
| Feb 7, 1:00 PM CST | NON-TSTM WND GST 62 | Craven Corner, SD | |
| Feb 7, 1:30 PM CST | NON-TSTM WND GST 61 | 1 Ne Stephan, SD | |
| Feb 7, 1:30 PM CST | NON-TSTM WND GST 62 | 4 W Blunt, SD | |
| Feb 7, 1:30 PM CST | NON-TSTM WND GST 67 | 3 Se Reliance, SD | |
| Feb 7, 2:10 PM CST | NON-TSTM WND GST 63 | 2 Wnw Shambo Ranch, SD | |
| Feb 7, 2:12 PM CST | NON-TSTM WND GST 58 | 1 Ene Mobridge, SD | |
| Feb 7, 2:20 PM CST | NON-TSTM WND GST 67 | 1 Ne Ridgeview, SD | |
| Feb 7, 2:35 PM CST | HIGH SUST WINDS 41 | Miller, SD | MILLER AIRPORT |
| Feb 7, 2:40 PM CST | NON-TSTM WND GST 70 | 5 Wnw Mclaughlin, SD | |
| Feb 7, 2:46 PM CST | NON-TSTM WND GST 59 | 4 S Richmond Lake Rec A, SD | |
| Feb 7, 2:53 PM CST | HIGH SUST WINDS 41 | 1 Wnw Saint Lawrence, SD | |
| Feb 7, 3:01 PM CST | NON-TSTM WND GST 64 | Roscoe, SD | |
| Feb 7, 3:30 PM CST | NON-TSTM WND GST 59 | 2 N Herreid, SD | |
| Feb 7, 3:30 PM CST | NON-TSTM WND GST 68 | 3 Ssw Whitlocks Bay Rec, SD | |
| Feb 7, 3:52 PM CST | HIGH SUST WINDS 41 | 1 Ene Mobridge, SD | |
| Feb 7, 4:00 PM CST | HIGH SUST WINDS 40 | 6 W Henry, SD | |
| Feb 7, 4:52 PM CST | HIGH SUST WINDS 43 | 1 Ene Mobridge, SD | |
| Feb 7, 5:20 PM CST | NON-TSTM WND GST 60 | 5 E Orient, SD | |
| Feb 7, 5:40 PM CST | HIGH SUST WINDS 43 | 5 E Orient, SD | |
| Feb 7, 5:53 PM CST | HIGH SUST WINDS 40 | 3 Ese Aberdeen, SD | |
| Feb 7, 5:53 PM CST | HIGH SUST WINDS 43 | 2 Ene Pierre, SD | |
| Feb 7, 6:20 PM CST | HIGH SUST WINDS 42 | 1 Wnw Mellette, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1527 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
432 WWUS73 KABR 060936 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 336 AM CST SAT FEB 6 2016 ...VERY STRONG WINDS TONIGHT THROUGH SUNDAY EVENING... .A LOW PRESSURE SYSTEM WILL MOVE FROM SOUTH CENTRAL CANADA THROUGH NORTHERN MINNESOTA LATE TONIGHT THROUGH SUNDAY. STRONG NORTHWEST WINDS WILL DEVELOP ON THE BACK SIDE OF THIS SYSTEM. SDZ020>023-061045- /O.CAN.KABR.FG.Y.0003.000000T0000Z-160206T1000Z/ CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 336 AM CST SAT FEB 6 2016 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE DENSE FOG ADVISORY. $$ SDZ003-015-033-061745- /O.UPG.KABR.HW.A.0001.160207T1200Z-160208T0300Z/ /O.NEW.KABR.HW.W.0001.160207T0000Z-160208T0300Z/ CORSON-DEWEY-STANLEY- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE...FORT PIERRE 236 AM MST SAT FEB 6 2016 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 65 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ004-005-009-010-016-017-034>037-045-048-051-061745- /O.UPG.KABR.HW.A.0001.160207T1200Z-160208T0300Z/ /O.NEW.KABR.HW.W.0001.160207T0600Z-160208T0300Z/ CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-SULLY-HUGHES- HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH... GETTYSBURG...FAULKTON...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 336 AM CST SAT FEB 6 2016 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM CST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ006-018-061745- /O.UPG.KABR.HW.A.0001.160207T1200Z-160208T0300Z/ /O.NEW.KABR.HW.W.0001.160207T1200Z-160208T0300Z/ BROWN-SPINK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD 336 AM CST SAT FEB 6 2016 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 55 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TMT
6 follow-up statements
184 WWUS73 KABR 061621 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1021 AM CST SAT FEB 6 2016 ...VERY STRONG WINDS TONIGHT THROUGH SUNDAY EVENING... .A LOW PRESSURE SYSTEM WILL MOVE FROM SOUTH CENTRAL CANADA THROUGH NORTHERN MINNESOTA LATE TONIGHT THROUGH SUNDAY. STRONG NORTHWEST WINDS WILL DEVELOP ON THE BACK SIDE OF THIS SYSTEM. SDZ003-015-033-070600- /O.CON.KABR.HW.W.0001.160207T0000Z-160208T0300Z/ CORSON-DEWEY-STANLEY- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE...FORT PIERRE 921 AM MST SAT FEB 6 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM MST SUNDAY... * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ004-005-009-010-016-017-034>037-045-048-051-070600- /O.CON.KABR.HW.W.0001.160207T0600Z-160208T0300Z/ CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-SULLY-HUGHES- HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH... GETTYSBURG...FAULKTON...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 1021 AM CST SAT FEB 6 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM CST SUNDAY... * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ006-018-070600- /O.CON.KABR.HW.W.0001.160207T1200Z-160208T0300Z/ BROWN-SPINK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD 1021 AM CST SAT FEB 6 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY... * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 55 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
761 WWUS73 KABR 070542 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1142 PM CST SAT FEB 6 2016 ...VERY STRONG WINDS TONIGHT THROUGH SUNDAY EVENING... .A LOW PRESSURE SYSTEM WILL MOVE FROM SOUTH CENTRAL CANADA THROUGH NORTHERN MINNESOTA LATE TONIGHT THROUGH SUNDAY. STRONG NORTHWEST WINDS WILL DEVELOP ON THE BACK SIDE OF THIS SYSTEM. SDZ003-015-033-071345- /O.CON.KABR.HW.W.0001.000000T0000Z-160208T0300Z/ CORSON-DEWEY-STANLEY- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE...FORT PIERRE 1042 PM MST SAT FEB 6 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST SUNDAY... * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 65 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ004-005-009-010-016-017-034>037-045-048-051-071345- /O.CON.KABR.HW.W.0001.160207T0600Z-160208T0300Z/ CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-SULLY-HUGHES- HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH... GETTYSBURG...FAULKTON...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 1142 PM CST SAT FEB 6 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST SUNDAY... * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ006-018-071345- /O.CON.KABR.HW.W.0001.160207T1200Z-160208T0300Z/ BROWN-SPINK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD 1142 PM CST SAT FEB 6 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY... * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 55 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TMT
082 WWUS73 KABR 070958 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 358 AM CST SUN FEB 7 2016 ...VERY STRONG WINDS THROUGH TONIGHT... .A LOW PRESSURE SYSTEM WILL MOVE FROM NORTHERN MINNESOTA TO LAKE SUPERIOR TODAY. STRONG NORTHWEST WINDS WILL DEVELOP ON THE BACK SIDE OF THIS SYSTEM. SCATTERED SNOW SHOWERS ARE ALSO EXPECTED ACROSS THE AREA TODAY...WITH LOW VISIBILITY AT TIMES. SDZ003-015-033-071800- /O.EXT.KABR.HW.W.0001.000000T0000Z-160208T0600Z/ CORSON-DEWEY-STANLEY- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE...FORT PIERRE 258 AM MST SUN FEB 7 2016 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 65 MPH POSSIBLE. * SNOW/VISIBILITY...SCATTERED SNOW SHOWERS WILL DEVELOP ACROSS THE AREA TODAY. PERIODS OF LOW VISIBILITY ARE POSSIBLE WITHIN HEAVIER SNOW SHOWERS. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. TRAVEL MAY BE HAZARDOUS AT TIMES TODAY DUE TO LOW VISIBILITY IN SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ004-005-009-010-016-017-034>037-045-048-051-071800- /O.EXT.KABR.HW.W.0001.000000T0000Z-160208T0600Z/ CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-SULLY-HUGHES- HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH... GETTYSBURG...FAULKTON...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 358 AM CST SUN FEB 7 2016 ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * SNOW/VISIBILITY...SCATTERED SNOW SHOWERS WILL DEVELOP ACROSS THE AREA TODAY. PERIODS OF LOW VISIBILITY ARE POSSIBLE WITHIN HEAVIER SNOW SHOWERS. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. TRAVEL MAY BE HAZARDOUS AT TIMES TODAY DUE TO LOW VISIBILITY IN SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ006-018-071800- /O.EXT.KABR.HW.W.0001.160207T1200Z-160208T0600Z/ BROWN-SPINK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD 358 AM CST SUN FEB 7 2016 ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 55 MPH POSSIBLE. * SNOW/VISIBILITY...SCATTERED SNOW SHOWERS WILL DEVELOP ACROSS THE AREA TODAY. PERIODS OF LOW VISIBILITY ARE POSSIBLE WITHIN HEAVIER SNOW SHOWERS. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. TRAVEL MAY BE HAZARDOUS AT TIMES TODAY DUE TO LOW VISIBILITY IN SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TMT
358 WWUS73 KABR 071632 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1032 AM CST SUN FEB 7 2016 ...VERY STRONG WINDS THROUGH TONIGHT... .A LOW PRESSURE SYSTEM WILL MOVE FROM NORTHERN MINNESOTA TO LAKE SUPERIOR BY TONIGHT. STRONG NORTHWEST WINDS AND SCATTERED SNOW SHOWERS ARE EXPECTED ACROSS THE AREA THROUGH TONIGHT...WITH LOW VISIBILITY AT TIMES. SDZ003-015-033-080600- /O.CON.KABR.HW.W.0001.000000T0000Z-160208T0600Z/ CORSON-DEWEY-STANLEY- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE...FORT PIERRE 932 AM MST SUN FEB 7 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 65 MPH POSSIBLE. * SNOW/VISIBILITY...SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS THE AREA TODAY. PERIODS OF LOW VISIBILITY ARE POSSIBLE WITHIN HEAVIER SNOW SHOWERS. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. TRAVEL MAY BE HAZARDOUS AT TIMES TODAY DUE TO LOW VISIBILITY IN SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ004-005-009-010-016-017-034>037-045-048-051-080600- /O.CON.KABR.HW.W.0001.000000T0000Z-160208T0600Z/ CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-SULLY-HUGHES- HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH... GETTYSBURG...FAULKTON...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 1032 AM CST SUN FEB 7 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * SNOW/VISIBILITY...SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS THE AREA TODAY. PERIODS OF LOW VISIBILITY ARE POSSIBLE WITHIN HEAVIER SNOW SHOWERS. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. TRAVEL MAY BE HAZARDOUS AT TIMES TODAY DUE TO LOW VISIBILITY IN SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ006-018-080600- /O.CON.KABR.HW.W.0001.000000T0000Z-160208T0600Z/ BROWN-SPINK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD 1032 AM CST SUN FEB 7 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 55 MPH POSSIBLE. * SNOW/VISIBILITY...SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS THE AREA TODAY. PERIODS OF LOW VISIBILITY ARE POSSIBLE WITHIN HEAVIER SNOW SHOWERS. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. TRAVEL MAY BE HAZARDOUS AT TIMES TODAY DUE TO LOW VISIBILITY IN SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
283 WWUS73 KABR 072100 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 300 PM CST SUN FEB 7 2016 ...VERY STRONG WINDS THROUGH TONIGHT... SDZ007-011-019-080600- /O.EXA.KABR.HW.W.0001.000000T0000Z-160208T0600Z/ MARSHALL-DAY-CLARK- INCLUDING THE CITIES OF...BRITTON...WEBSTER...CLARK 300 PM CST SUN FEB 7 2016 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 55 MPH POSSIBLE. * SNOW/VISIBILITY...SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS THE AREA TONIGHT. PERIODS OF LOW VISIBILITY ARE POSSIBLE WITHIN HEAVIER SNOW SHOWERS. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. TRAVEL MAY BE HAZARDOUS AT TIMES TONIGHT DUE TO LOW VISIBILITY IN SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ003-015-033-080600- /O.CON.KABR.HW.W.0001.000000T0000Z-160208T0600Z/ CORSON-DEWEY-STANLEY- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE...FORT PIERRE 200 PM MST SUN FEB 7 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WINDS...NORTHWEST 35 TO 50 MPH WITH GUSTS UP TO 65 MPH POSSIBLE. * SNOW/VISIBILITY...SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS THE AREA TONIGHT. PERIODS OF LOW VISIBILITY ARE POSSIBLE WITHIN HEAVIER SNOW SHOWERS. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. TRAVEL MAY BE HAZARDOUS AT TIMES TONIGHT DUE TO LOW VISIBILITY IN SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ004-005-009-010-016-017-034>037-045-048-051-080600- /O.CON.KABR.HW.W.0001.000000T0000Z-160208T0600Z/ CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-SULLY-HUGHES- HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH... GETTYSBURG...FAULKTON...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 300 PM CST SUN FEB 7 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHWEST 35 TO 50 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * SNOW/VISIBILITY...SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS THE AREA TONIGHT. PERIODS OF LOW VISIBILITY ARE POSSIBLE WITHIN HEAVIER SNOW SHOWERS. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. TRAVEL MAY BE HAZARDOUS AT TIMES TONIGHT DUE TO LOW VISIBILITY IN SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ006-018-080600- /O.CON.KABR.HW.W.0001.000000T0000Z-160208T0600Z/ BROWN-SPINK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD 300 PM CST SUN FEB 7 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 55 MPH POSSIBLE. * SNOW/VISIBILITY...SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS THE AREA TONIGHT. PERIODS OF LOW VISIBILITY ARE POSSIBLE WITHIN HEAVIER SNOW SHOWERS. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. TRAVEL MAY BE HAZARDOUS AT TIMES TONIGHT DUE TO LOW VISIBILITY IN SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
037 WWUS73 KABR 080554 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1154 PM CST SUN FEB 7 2016 SDZ003-015-033-080700- /O.EXP.KABR.HW.W.0001.000000T0000Z-160208T0600Z/ CORSON-DEWEY-STANLEY- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE...FORT PIERRE 1054 PM MST SUN FEB 7 2016 ...HIGH WIND WARNING WILL EXPIRE AT 11 PM MST THIS EVENING... WIND SPEEDS WILL RANGE FROM 20 TO 35 MPH OVERNIGHT WITH GUSTS AROUND 40 MPH...BUT ARE NO LONGER EXPECTED TO REACH WARNING LEVELS. $$ SDZ004-005-009-010-016-017-034>037-045-048-051-080700- /O.EXP.KABR.HW.W.0001.000000T0000Z-160208T0600Z/ CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-SULLY-HUGHES- HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH... GETTYSBURG...FAULKTON...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 1154 PM CST SUN FEB 7 2016 ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT... WIND SPEEDS WILL RANGE FROM 20 TO 35 MPH OVERNIGHT WITH GUSTS AROUND 40 MPH...BUT ARE NO LONGER EXPECTED TO REACH WARNING LEVELS. $$ SDZ006-007-011-018-019-080700- /O.EXP.KABR.HW.W.0001.000000T0000Z-160208T0600Z/ BROWN-MARSHALL-DAY-SPINK-CLARK- INCLUDING THE CITIES OF...ABERDEEN...BRITTON...WEBSTER... REDFIELD...CLARK 1154 PM CST SUN FEB 7 2016 ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT... WIND SPEEDS WILL RANGE FROM 20 TO 35 MPH OVERNIGHT WITH GUSTS AROUND 40 MPH...BUT ARE NO LONGER EXPECTED TO REACH WARNING LEVELS. $$ TMT
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this high wind warning went out at Feb 5, 11:13 PM CST, 4 hours 23 minutes earlier.
Area forecast discussion, Feb 5, 11:13 PM CST, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1113 PM CST FRI FEB 5 2016
.UPDATE...
ISSUED AT 1102 PM CST FRI FEB 5 2016
DENSE FOG IS STILL HANGING AROUND...IN PARTICULAR IMPACTING THE
I-29 CORRIDOR. ISSUED A DENSE FOG ADVISORY FOR IT...VALID THROUGH
4 AM CST.
SEE BELOW FOR AN UPDATED AVIATION FORECAST DISCUSSION.
UPDATE ISSUED AT 924 PM CST FRI FEB 5 2016
CURRENTLY...PER AREA WEBCAMS...SURFACE OBS AND FOG PRODUCT
SATELLITE IMAGERY...GOT SOME FOG DEVELOPING UP ON THE PRAIRIE
COTEAU OF NORTHEAST SOUTH DAKOTA /KATY DOWN TO ONE-QUARTER MILE
VISBY IN FOG/. THE FOG BANK IS EXPECTED TO PERSIST OVERNIGHT AND
MAY HAVE TO ISSUE A DENSE FOG ADVISORY BEFORE IT'S ALL SAID AND
DONE...ESPECIALLY FOR THE I-29 CORRIDOR. WILL CONTINUE TO MONITOR
TRENDS FOR THE NEXT COUPLE OF HOURS.
GOOD SET UP FOR A DOWNSLOPE WIND EVENT LATE TONIGHT INTO THE
DAYTIME ON SATURDAY. MEAN STATE CRITICAL LAYER IN PLACE /NORTH-
NORTHWEST WINDS ALOFT/...WITH GOOD LOW LEVEL WAA EVENT DEVELOPING
AND FAVORABLE INVERSION LAYER WEST-SOUTHWESTERLY WIND DIRECTION.
IT APPEARS THE STRONGEST WIND GUST POTENTIAL RESIDES BETWEEN 6 AM
CST AND NOON CST ON SATURDAY. NO BLOWING SNOW CONCERNS...BUT DID
ISSUE AN SPS EARLIER TO INCREASE AWARENESS OF STRONG DOWNSLOPE
WIND POTENTIAL HEADING INTO TOMORROW MORNING.
UPDATE ISSUED AT 537 PM CST FRI FEB 5 2016
SEE BELOW FOR AN UPDATED AVIATION FORECAST DISCUSSION.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 316 PM CST FRI FEB 5 2016
THE AREA OF SNOW THAT TRACKED ACROSS THE CENTRAL AND EASTERN CWA
TODAY HAS NOW EXITED THE AREA...WITH THE CLOUDS SOON TO FOLLOW.
TONIGHT AND TOMORROW WILL BE QUIET AHEAD OF AN APPROACHING CLIPPER
SYSTEM. VERY WARM AIR WILL BE PULLED INTO THE REGION ON
SATURDAY...WITH HIGH TEMPERATURES 20 TO 25 DEGREES ABOVE NORMAL FOR
EARLY FEBRUARY. ATTENTION THEN TURNS TO LATE SATURDAY NIGHT AND
SUNDAY WHEN THE CLIPPER SYSTEM IS SET TO TRACK FROM SOUTH CENTRAL
CANADA TO THE GREAT LAKES. A VERY TIGHT PRESSURE GRADIENT DEVELOPS
ON THE BACK SIDE OF THE CLIPPER...WHICH WILL BRING NORTHERLY WINDS
OF 35 TO 50 MPH TO THE AREA...WITH LOCALIZED HIGHER GUSTS POSSIBLE.
AN AREA OF SNOW WILL ALSO DROP OUT OF NORTH DAKOTA OVER THE EASTERN
CWA IN ASSOCIATION WITH THE STRONG WINDS. SNOWFALL AMOUNTS WILL NOT
BE REAL HIGH...GENERALLY ONE TO TWO INCHES...BUT WITH THE STRONG
WINDS AS WELL... WILL LIKELY SEE SEVERE REDUCTIONS IN VISIBILITY AND
HAZARDOUS TRAVEL CONDITIONS DEVELOP. THEREFORE...HAVE ISSUED A
BLIZZARD WATCH FOR THE EASTERN THIRD OF THE CWA AND A HIGH WIND
WATCH FOR THE REMAINDER OF THE AREA...BEGINNING AT 12Z SUNDAY AND
RUNNING INTO SUNDAY EVENING.
AS MENTIONED ABOVE...HIGH TEMPERATURES ON SATURDAY WILL BE VERY
MILD...WITH 40S TO LOWER 50S EXPECTED. NOT A LOT OF COLD AIR WITH
THE SYSTEM MOVING THROUGH ON SUNDAY...SO STILL EXPECTING HIGHS
MAINLY IN THE LOWER TO MID 30S. OVERNIGHT LOWS TONIGHT WILL BE IN
THE TEENS TO LOWER 20S. SATURDAY NIGHT WILL BE MILD WITH LOWS IN THE
UPPER 20S TO LOWER 30S...THEN BACK TO THE TEENS TO LOWER 20S FOR
LOWS SUNDAY NIGHT.
.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 316 PM CST FRI FEB 5 2016
THE EXTENDED PERIOD WILL BE DOMINATED BY NORTHWEST FLOW ALOFT.
WHILE WE CAN SEE SEVERAL WEAK WAVES TRANSITION WITHIN THIS
FLOW...CONFIDENCE IS LOW FOR PRECIPITATION UNDER THIS TYPE OF
REGIME. THE BOUNDARY BETWEEN COLDER AIR AND MODIFIED PACIFIC AIR
WILL ALSO STRADDLE THE REGION. THIS FEATURE WILL WOBBLE TO THE EAST
AND WEST SOMEWHAT WITH THE PASSAGE OF EACH OF THESE WAVES...HOWEVER
THE OVERALL TREND IS TOWARDS A GRADUAL SHIFT EASTWARDS THROUGH THE
COURSE OF THE PERIOD.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1102 PM CST FRI FEB 5 2016
EXCEPT FOR THE LOCALIZED DENSE FOG OCCURRING AT KATY EARLY THIS
MORNING...STILL LOOKS LIKE A BREAK FROM THE SUB-VFR FLYING WEATHER
AND SNOW CHANCES THROUGH LATE IN THE DAY ON SATURDAY. SATURDAY
NIGHT THROUGH SUNDAY NIGHT WILL SHOWCASE RATHER TOUGH FLYING
WEATHER CONDITIONS WITH VERY STRONG NORTHWEST WINDS AND EVEN SOME
SNOW CHANCES THROWN IN ACROSS FAR NORTHEAST SOUTH DAKOTA AND WEST
CENTRAL MINNESOTA SUNDAY INTO SUNDAY NIGHT.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
SDZ003>006-009-010-015>018-033>037-045-048-051.
BLIZZARD WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
SDZ007-008-011-019>023.
DENSE FOG ADVISORY UNTIL 4 AM CST SATURDAY FOR SDZ020>023.
MN...BLIZZARD WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
MNZ039-046.
&&
UPDATE...DORN
SHORT TERM...PARKIN
LONG TERM...CONNELLY
AVIATION...DORNHazardous weather outlook, Feb 5, 4:49 AM CST, 22 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 449 AM CST FRI FEB 5 2016 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-061100- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 449 AM CST FRI FEB 5 2016 /349 AM MST FRI FEB 5 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW IS EXPECTED TODAY ACROSS PORTIONS OF NORTHERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. ACCUMULATIONS WILL RANGE FROM A COUPLE TENTHS TO AN INCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS WILL OCCUR OVER THE AREA ON SUNDAY WITH SUSTAINED SPEEDS FROM 25 TO 45 MPH. GUSTS WILL RANGE FROM 50 TO 60 MPH OR HIGHER. THE STRONGEST WINDS WILL BE OVER CENTRAL SOUTH DAKOTA. LIGHT SNOW AND BLOWING SNOW ARE POSSIBLE ON SUNDAY OVER NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA...WITH THE POTENTIAL FOR LOW VISIBILITY AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TMT
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 11:00 PM CST | Dense Fog Advisory | ABR | Codington, Deuel, Grant, Hamlin | 5 hr |
| Feb 6, 3:05 PM CST | Blizzard Warning | ABR | Clark, Codington, Day, Deuel, Grant, Hamlin and 2 more | 24 hr |
Nearby
High Wind Warnings in South Dakota, 2016Every high wind warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.